MathSciNet Relay Station
MathSciNet bibliographic data
MR2240686 (2007e:05046) 05C15 (57M15)
Engström, Alexander A short proof of a conjecture on the connectivity of graph coloring complexes. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3703–3705 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement